# SDR SWIA2020081251788

- Difficulty date: June 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 394-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF FS485.00 Â€“ FS394.00 FLOOR SEAT TRACK AT LBL 27 HAS UPPER SURFACE CORROSION PITTING0.   REMOVED, FABRICATED NEW SEAT TRACK AND REPLACED SEAT TRACK AT LBL27 FROM FS364.00 - FS485.00 REF CRJ-700 AMM AND SRM
